MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hematoma (1884); Seroma (2069); Post Operative Wound Infection (2446)
Date of Event 01/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: single-incision versus 3-port laparoscopic cholecystectomy in symptomatic gallstones: a prospective randomized study source: surgery volume 162, number 1 accepted for publication january 10, 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, (feb-2014 to sep-2016) this study aimed to evaluate single-incision laparoscopic surgery with the aim of decreasing the invasiveness of conventional laparoscopy.Post-operative complications were comparable between groups (9 (10.1%) silc patients vs 4 (4.1%) tplc patients) and included two wound infection, one bile leakage treated conservatively with ultrasonographic guided drainage and antibiotics, three umbilical seroma, two hematoma and one subphrenic abscess.
 
Additional Manufacturer Narrative
Additional information: b6, e1 (facility name, city), g4 correction: b2, d3 (mfr name, street 1, mfr city, postal code) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CO 06473 3299
MDR Report Key10246228
Report Number1717344-2020-00706
Device Sequence Number572832
Product Code GCJ
UDI-Device Identifier10884523002638
UDI-Public10884523002638
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5
Device Catalogue NumberSILSPT5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age41 YR